Home » Frequently asked Questions on Health » Is the dark skin colour due to chemotherapy?

Is the dark skin colour due to chemotherapy?

Q: My mother had breast cancer and during one of the sessions of chemotherapy, some air went inside and she shivered for 15 minutes but after that she was normal and now she has become thin. Also, on the right hand where the chemotherapy goes in, the skin colour is dark and looks like veins. Is there any way to get rid of this?

A:From the meagre description available, it appears that your mother has some kind of post inflammatory hyper pigmentation. If signs of active inflammation are still present (something your doctor can tell you), then antihistaminics by mouth and local applications of weak steroid creams should help. In others, local application of hydroquinone creams should help.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------